Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 87, NWS North Platte, NE

May 4, 2007Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 4, 2007, 5:08 PM MDT for Cherry County, Nebraska. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2007, 5:08 PM MDT (23:08 UTC)
Expired
May 4, 2007, 6:15 PM MDT
In force
67 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Cherry County, NE

The radar

The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
802 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 042308
SVRLBF
NEC031-050015-
/O.NEW.KLBF.SV.W.0087.070504T2308Z-070505T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
608 PM CDT FRI MAY 4 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF VALENTINE...

* UNTIL 715 PM CDT(615 PM MDT)

* AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 12 MILES SOUTHWEST OF VALENTINE NATIONAL WILDLIFE
  REFUGE...OR ABOUT 30 MILES NORTHEAST OF MULLEN...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF VALENTINE NATIONAL WILDLIFE REFUGE BY 620 PM
  CDT...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA BY 630 PM CDT...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA BY 640 PM CDT...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER BY 650 PM CDT...
  VALENTINE BY 705 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4229 10098 4219 10070 4240 10057 4297 10034
      4298 10081

$$

CDC
2 follow-up statements
000 
WWUS53 KLBF 042333
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT FRI MAY 4 2007

NEC031-050015-
/O.CON.KLBF.SV.W.0087.000000T0000Z-070505T0015Z/
CHERRY NE-
633 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
CDT(615 PM MDT) FOR EASTERN CHERRY COUNTY...

AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 6 MILES WEST OF VALENTINE NATIONAL WILDLIFE
REFUGE...OR ABOUT 24 MILES SOUTH OF VALENTINE...MOVING NORTHEAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA BY 645 PM CDT...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA BY 700 PM CDT...
  6 MILES SOUTHEAST OF HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND 7
  MILES SOUTH OF VALENTINE BY 715 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4229 10098 4219 10070 4240 10057 4297 10034
      4298 10081

$$

CDC
000 
WWUS53 KLBF 042349
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT FRI MAY 4 2007

NEC031-050015-
/O.CON.KLBF.SV.W.0087.000000T0000Z-070505T0015Z/
CHERRY NE-
649 PM CDT FRI MAY 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
CDT(615 PM MDT) FOR EASTERN CHERRY COUNTY...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTHEAST OF MERRITT RESERVOIR DAM TO BIG ALKALI LAKE STATE 
WILDLIFE MANAGEMENT AREA TO VALENTINE NATIONAL WILDLIFE 
REFUGE...MOVING NORTHEAST AT 15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA BY 700 PM CDT...
  HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND 7 MILES SOUTHWEST OF
  VALENTINE BY 715 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4229 10098 4219 10070 4240 10057 4297 10034
      4298 10081

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 1:46 PM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 4, 1:46 PM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
246 PM CDT FRI MAY 4 2007

.SYNOPSIS...
WARM AIR ADVECTION PATTERN IS CLEARLY SETTING UP ACROSS SWRN KS. IT
IS AIMED AT SCNTL NEB. PER SPC OUTLOOKS WE WONT ATTEMPT TO SECOND
GUESS THEIR FCST FOR SUPER CELL DEVELOPMENT OVER NERN COLO THIS
AFTN. ALL INDICATIONS ARE ATTM THAT SUPER CELLS WILL DEVELOP ACROSS
SCNTL NEBRASKA AND PERHAPS OTHER AREAS OF WRN AND NCNTL NEB.

&&

.DISCUSSION...
THE TONIGHT FCST USES STRAIGHT NAM12. THIS MODEL WORKED WELL LAST
NIGHT. IF IT VERIFIES FLOODING WILL DEVELOP ACROSS AREAS ALONG AND
EAST OF HIGHWAY 83 WHERE THE FLASH FLOOD WATCH IS IN EFFECT. ALL
INDICATIONS ARE A MCS AND ATTENDANT HEAVY RAINFALL CENTROID WILL
DEVELOP ALONG THE INVERTED TROF PARKED ACROSS NCNTL NEB. FCST HAS
BEEN WORDED FOR HEAVY RAIN AND HAIL. TORNADO THREAT IS CONDITIONAL
BASED ON THE WARM SECTOR PUSHING INTO SWRN NEB THIS EVENING. WILL LET
SPC HANDLE THAT ONE.

FOR SATURDAY THE WARM FRONT WILL PUSH WELL NORTH INTO NEB AND ON INTO
THE NRN PLAINS. ADDITIONAL SUPER CELL STORMS ARE EXPECTED TO DEVELOP
IN THE AFTN AND EVENING. TORNADO THREAT WILL INCREASE AS THE FRONT
MOVES NORTH IN THE AFTN AND EVENING. FCST USES A BLEND OF THE NAM AND
GFS. WOULD EXPECT THE FLASH FLOOD WATCH WILL NEED TO BE REISSUED OR
EXTENDED THRU SUNDAY MORNING.

FOR SUNDAY...IT LOOKS LIKE THE INVERTED TROF WILL BE FAR ENOUGH
EAST TO PRECLUDE LIKELY POPS EXCEPT IN THE FAR ERN ZONES. THUS
FCST IS FOR CHC POPS ACROSS MOST OF THE FCST AREA. DRY AIR IS FCST
TO PUSH ACROSS MOST OF THE AREA IN THE AFTERNOON. SOME OF THE MET
GUIDANCE AND THE NAM12 SUGGEST A WIND ADZY MAY BE NECESSARY FOR WLY
WINDS.

MONDAY THROUGH WEDNESDAY...THE NAM IS TOO FAST TO EVEN CONSIDER. THE
ECMWF IS THE SLOWEST SOLN AND IS PREFERRED. FCST CONTINUES CHC/SLGHT
CHC POPS. THE GFS PWS ARE RATHER LOW...LESS THAN AN INCH...SO HEAVY
RAIN IS UNLIKELY. INFACT THE GFS SHOWS LITTLE ADDITIONAL RAINFALL
DURING THIS TIME PERIOD.  THE ECMWF LIFTS THE UA LOW ACROSS THE CNTL
PLAINS THURSDAY AND FRIDAY. THIS IS MUCH SLOWER THAN THE GFS AND
SLOWER THAN PREVIOUS RUNS OF THE ECMWF.

THURSDAY AND FRIDAY...FCST RELIES HEAVILY ON THE HPC GRIDS...WARMER
AND SOMEWHAT DRIER WEATHER. THERE A SLIGHT CHC OF TSTM LATE THURSDAY
AS THE UA LOW MOVES THROUGH.

&&

.AVIATION...
COMPLEX CONDITIONS TONIGHT. WESTERN NEB AND NORTHEASTERN CO MAINLY
VFR FOR NOW...MEANWHILE THE REST OF THE AREAS IS MVFR TO IFR. LOW
PRESSURE SYSTEM TO CONTINUE TO SPIN ACROSS THE CENTRAL PLAINS WITH
AN INCREASE CHANCE OF SHOWERS AND THUNDERSTORMS. AS THE EVENING
CONTINUES...MOST AREAS EXPECTED TO BE MVFR OR IFR FROM CIGS AND/OR
VSBYS. SHOWERS AND THUNDERSTORMS GIVE WAY TO STRATUS AND FOG EARLY
TOMORROW BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOP. VERY
LIMITED CHANCES FOR VFR CONDITIONS TOMORROW.
&&

.HYDROLOGY...
3 HR FFG IS GENERALLY NEAR 2 INCHES. THE CUSTER COUNTY NORTHEAST
THROUGH HOLT COUNTY AREA IS HIGHLY FLOOD PRONE AS SIGNIFICANT LOW
LAND FLOODING OCCUR ABOUT A WEEK AGO. THE FLASH FLOOD WATCH AREA
EXTENDS SOUTHWARD THRU THE CANYON LANDS OF SWRN NEB.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT
NEBRASKA ZONES 005>010-025>029-037-038-059-070-071. TORNADO WATCH
226 UNTIL 10 PM CDT PARTS OF NCNTL NEBRASKA.

&&

CDC
Hazardous weather outlook, May 4, 2:06 PM MDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CDT FRI MAY 4 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-052015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
306 PM CDT FRI MAY 4 2007 /206 PM MDT FRI MAY 4 2007/

...FLASH FLOOD WATCH UNTIL SATURDAY MORNING FOR PORTIONS OF WESTERN
AND NORTH CENTRAL NEBRASKA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

AN UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE ACROSS UTAH
TONIGHT. EAST OF THIS FEATURE...A STRONG UPPER LEVEL DISTURBANCE
WILL LIFT ACROSS THE HIGH PLAINS. AS THIS FEATURE COLLIDES WITH
ABUNDANT LOW LEVEL MOISTURE AND STRONG INSTABILITY DUE TO
AFTERNOON HEATING...SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE ACROSS THE REGION. SUFFICIENT LOW LEVEL WIND
SHEAR WILL EXIST FOR SUPER CELL THUNDERSTORMS WITH LARGE
HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES
POSSIBLE. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS IS EAST OF
A LINE FROM OSHKOSH TO VALENTINE.

ALSO A FLASH FLOOD WATCH IS IN EFFECT. RECENT RAINFALL HAS
SATURATED THE GROUND AND THE THUNDERSTORMS TONIGHT HAVE THE
POTENTIAL TO PRODUCE HEAVY RAIN.

STAYED TUNED TO THE LATEST WARNING FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY AND
SATURDAY EVENING. THE BEFORE MENTIONED UPPER LEVEL LOW...WILL
SLOWLY MOVE EAST INTO WESTERN COLORADO ON SATURDAY. BY MIDDAY
SATURDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO EASTERN
COLORADO AND WESTERN KANSAS. RAPID DESTABILIZATION OF THE
ATMOSPHERE WILL BEGIN DURING THE AFTERNOON HOURS...RESULTING IN
EXPLOSIVE THUNDERSTORM DEVELOPMENT. AS THIS ACTIVITY LIFTS NORTH
INTO WESTERN AND NORTH CENTRAL NEBRASKA...FAVORABLE LOW LEVEL WIND
SHEAR WILL BE FAVORABLE FOR SUPER CELL THUNDERSTORMS. SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY
AND SATURDAY NIGHT...WITH GREATEST THREAT FOR SIGNIFICANT SEVERE
THUNDERSTORMS EAST OF A LINE FROM VALENTINE TO OGALLALA. LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY AS NUMEROUS
UPPER LEVEL DISTURBANCES MOVE ACROSS THE HIGH PLAINS. AT THIS
TIME NO SEVERE THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD
BE READY FOR ACTIVATION TODAY THROUGH SATURDAY NIGHT...AS SEVERE
THUNDERSTORMS ARE EXPECTED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, May 4, 3:17 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
417 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             ONEILL                 42.46N 98.65W
05/04/2007  E1.00 INCH       HOLT               NE   LAW ENFORCEMENT

&&

13
Local storm report, May 4, 3:53 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
453 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             7 SE BROWNLEE           42.22N 100.53W
05/04/2007  E0.88 INCH       CHERRY             NE   PUBLIC

&&

JSWEET
Local storm report, May 4, 4:03 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
503 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             15 NNE ONEILL          42.66N 98.53W
05/04/2007  E0.88 INCH       HOLT               NE   PUBLIC

&&

JSWEET
Local storm report, May 4, 4:26 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
526 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             20 NE ONEILL            42.67N 98.37W
05/04/2007  E1.25 INCH       HOLT               NE   PUBLIC

            QUARTER TO HALF DOLLAR SIZE HAIL COVERING GROUND

&&

MBYRD
Local storm report, May 4, 4:37 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
537 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             6 ESE LYNCH             42.80N 98.36W
05/04/2007  E0.88 INCH       BOYD               NE   PUBLIC

&&

MBYRD
Local storm report, May 4, 5:05 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
605 PM CDT FRI MAY 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             10 NNE BROWNLEE         42.42N 100.55W
05/04/2007  E0.75 INCH       CHERRY             NE   LAW ENFORCEMENT

            HAIL COVERING GROUND

&&

MBYRD

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 9:09 AM MDTFlash Flood WatchLBFBlaine, Boyd, Brown, Cherry, Custer, Frontier and 10 more58 hr
May 4, 1:09 PM MDTSevere Thunderstorm WarningLBFLoup51 min
May 4, 1:20 PM MDTSevere Thunderstorm WarningLBFCuster25 min
May 4, 1:26 PM MDTSevere Thunderstorm WarningLBFCuster34 min
May 4, 1:39 PM MDTSevere Thunderstorm WarningLBFGarfield51 min
May 4, 2:19 PM MDTSevere Thunderstorm WarningLBFHolt41 min
May 4, 2:34 PM MDTTornado WarningLBFHolt41 min
May 4, 3:06 PM MDTTornado WarningLBFHolt24 min
May 4, 3:30 PM MDTSevere Thunderstorm WarningLBFHolt45 min
May 4, 3:38 PM MDTSevere Thunderstorm WarningLBFCherry67 min
May 4, 4:16 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt44 min
May 4, 4:27 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt23 min
May 4, 4:42 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry48 min
May 4, 4:58 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
May 4, 5:31 PM MDTSevere Thunderstorm WarningLBFKeya Paha29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.